# SDR MASA20211130588

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Fs295-333 Stgr 2
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL WAS FOUND WITH DAMAGE BETWEEN FS295.00-FS333.00 & STGR21R, THE DAMAGE CONSISTS OF TWELVE PROTRUDING DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-002-A01, FIGURE 53-21-01-991-802, ITEM 1, EA 81-2021-089.
